# SDR SWAA2022112362025

- Difficulty date: October 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET LOCATED ORSS 253 APPROX AT LT WING.   REPLACED SUPPORT BRACKET LOCATED ORSS 253 APPROX AT LT WING IAW SRM 51-40-02.
